# SDR SWAA040944

- Difficulty date: March 30, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIES AT RT KEEL BEAM BS 727E INBOARD, BS 727E OUTBOARD, BS 767 OUTBOARD, CRACKED.  REPAIRED SHEAR TIES PER SRM.
